# SDR DALA2025011300293

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 74,863 hours, 9,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EPSU SYS TEST SHOWS "CLASS 1 ESCAPE SLIDE LT SW/EPSU (13WL) DOOR2" FAULT. CORRECTIVE ACTION: REMOVED AND REPLACED L2 DOOR ESCAPE SLIDE PER DELTA W/C 2561-9403 OK FOR SERVICE. (0755980)
